# SDR SWIA201440467

- Difficulty date: December 12, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 9,022 hours, 6,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY FLOOR PANEL CRACKED AT BS 193.   REPAIRED THE  FLOOR PANEL IAW REO.
